# SDR CA191007014

- Difficulty date: August 6, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Cndair CL6002C10
- System (JASC): 2721 · Rudder Tab Control System
- Part: Trim Panel
- Part number: CC67051114
- Condition: Faulty
- Location: Rudder
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

(CAN) ABORTED TAKEOFF FOR TAKEOFF CONFIGURATION RUDDER. AFTER CLEARING RUNWAY FOUND RUDDER TRIM FULLY DEFLECTED TO THE LEFT. BEFORE TAKEOFF CHECK WAS DONE 2 MIN PRIOR TAKEOFF CONFIG WAS NORMAL. FOUND RUDDER TRIM KNOB NOT FUNCTIONING PROPERLY.   CORRECTIVE ACTION: REMOVED AND REPLACED RUDDER TRIM PANEL IAW AMM 27-12-10 OPS CHECKS GOOD (TC# 20191007014)
